# SDR ABXA9500621

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911472485
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FUSELAGE SKIN WAS FOUND DAMAGED AT THE AFT EDGE OF THE AFT LOWER CARGO DOOR AT LONGERON 24.  REPAIRED IAW ABX REA D953-11616-MR.
